Alert archive / Oklahoma / Flash Flood Warnings in 2010
Flash Flood Warning 8, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at May 19, 2010, 10:53 PM CDT for McIntosh County, Muskogee County, Oklahoma. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 19, 2010, 10:53 PM CDT (03:53 UTC)
- Expired
- May 20, 2010, 5:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties McIntosh County, OK, Muskogee County, OK
The radar
The Tulsa radar (KINX), 88 km from the middle of the area, began a volume at 03:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 3.9 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1598 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 954 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 259 m²/s²
- 0-3 km storm-relative helicity
- 410 m²/s²
- Significant tornado parameter
- 2.8
- Supercell composite
- 18.7
The text
As transmitted, in the capitals the NWS used until 2016.
407
WGUS54 KTSA 200353
FFWTSA
OKC091-101-201000-
/O.NEW.KTSA.FF.W.0008.100520T0353Z-100520T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
1053 PM CDT WED MAY 19 2010
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA
MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA
* UNTIL 500 AM CDT THURSDAY
* AT 1051 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM
RENTIESVILLE TO 2 MILES SOUTHEAST OF RAIFORD...MOVING EAST AT 25
MPH. RADAR INDICATES THAT 1 TO 2 INCHES OF RAIN HAS ALREADY
FALLEN. ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE THROUGH 500 AM
CDT THURSDAY.
* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE...EUFAULA...WARNER AND PORUM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.
&&
LAT...LON 3556 9564 3560 9513 3533 9518 3531 9535
3532 9541 3531 9547 3529 9552 3524 9588
$$1 follow-up statement
767
WGUS74 KTSA 200616
FFSTSA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
116 AM CDT THU MAY 20 2010
OKC091-101-201000-
/O.CON.KTSA.FF.W.0008.000000T0000Z-100520T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MUSKOGEE OK-MCINTOSH OK-
116 AM CDT THU MAY 20 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 AM CDT FOR
MCINTOSH AND SOUTHERN MUSKOGEE COUNTIES...
AT 106 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SCATTERED SHOWERS AND THUNDERSTORMS ACROSS SOUTHERN PORTIONS OF
MCINTOSH AND MUSKOGEE COUNTIES. RADAR SHOWS THAT 1 TO 3 INCHES
OF RAIN HAS ALREADY FALLEN. WHILE ONLY LIGHT AMOUNTS OF RAIN
ARE EXPECTED THROUGH 500 AM...THE THREAT FOR FLASH FLOODING
WILL CONTINUE.
THE AREAS THAT ARE MOST LIKELY TO EXPERIENCE FLASH FLOODING
ARE ACROSS SOUTHERN MUSKOGEE COUNTY AND NORTHEAST MCINTOSH
COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.
&&
LAT...LON 3556 9564 3560 9513 3533 9518 3531 9535
3532 9541 3531 9547 3529 9552 3524 9588
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at May 19, 9:52 PM CDT, 1 hour 1 minute earlier.
Area forecast discussion, May 19, 9:52 PM CDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
952 PM CDT WED MAY 19 2010
...UPDATE...
.DISCUSSION...
TRANSITION TO A LINEAR SYSTEM IS LARGELY UNDERWAY WITH RISKS
SHIFTING TO STRONG WINDS AND FLOODING RAINS. WESTERN EDGE OF
PRECIP LOOKS TO REMAIN THE WESTERN EDGE OF THE SEVERE WEATHER
THREAT...SO UNLESS NEW DEVELOPMENT OCCURS...WE WILL BE ABLE TO
TRIM THE WATCH FROM WEST TO EAST WITH TIME. OVERNIGHT FORECAST
DOMINATED BY CONVECTIVE INFLUENCE WITH ASSOCIATED IMPACTS
SPREADING INTO THURSDAY WIND AND INSTABILITY FORECASTS. LATEST NAM
DATA DOES REDEVELOP STORMS TOMORROW EVENING.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 64 76 56 82 / 90 50 20 10
FSM 66 79 62 83 / 100 80 50 10
MLC 67 79 63 86 / 90 50 30 0
BVO 60 75 53 81 / 90 50 20 10
FYV 63 75 59 79 / 100 80 50 10
BYV 61 75 58 79 / 100 80 60 10
MKO 64 77 61 82 / 90 60 30 10
MIO 61 75 56 79 / 90 70 30 10
F10 65 78 60 84 / 90 50 20 0
HHW 68 84 65 87 / 90 60 50 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM THURSDAY FOR OKZ054-OKZ055-OKZ056-
OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-
OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 PM THURSDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
LONG TERM....07Hazardous weather outlook, May 19, 8:38 PM CDT, 2 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
838 PM CDT WED MAY 19 2010
ARZ001-002-010-011-019-020-029-OKZ049-053>076-201000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
838 PM CDT WED MAY 19 2010
...DANGEROUS SEVERE WEATHER ONGOING...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TONIGHT.
TORNADO.
RISK...SIGNIFICANT.
AREA...MUCH OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...CORRIDOR FROM TULSA TO FORT SMITH.
SEVERE THUNDERSTORM.
RISK...CRITICAL.
AREA...ALL OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
FLASH FLOOD.
RISK...SIGNIFICANT.
AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...LOCATIONS ALONG AND NORTH OF
INTERSTATE 40.
DISCUSSION...
TORNADIC THUNDERSTORMS ARE ONGOING ACROSS PORTIONS OF
EASTERN OKLAHOMA...PRIMARILY NEAR A WARM FRONT WHICH STRETCHES
FROM NEAR HOMINY TO NEAR FORT SMITH. CONDITIONS REMAIN HIGHLY
FAVORABLE FOR ADDITIONAL TORNADOES ALONG AND SOUTH OF THIS
BOUNDARY...WHILE THE SEVERE WEATHER RISK INCLUDING LARGE HAIL
POTENTIAL INCLUDES ALL OF EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS.
THE SLOW MOVING STORMS WHICH HAVE PASSED OVER MANY OF THE
SAME AREAS WILL RESULT IN AREAS OF FLASH FLOODING. A FLASH
FLOOD WATCH REMAINS IN EFFECT FOR MUCH OF THE AREA THROUGH
THE OVERNIGHT HOURS...AND ADDITIONAL FLASH FLOOD WARNINGS
MAY BE REQUIRED. BE ESPECIALLY CAUTIOUS AT NIGHT AS FLOODED
ROADWAYS WILL BE MORE DIFFICULT TO IDENTIFY.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK IS ONGOING...AND
WILL LIKELY CONTINUE INTO THE EARLY MORNING HOURS ON THURSDAY.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
FRIDAY THROUGH TUESDAY...NO HAZARDS.
EXTENDED DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS ARE LIKELY TO BE ONGOING DURING
THE EARLY MORNING HOURS ON THURSDAY...WITH THE STORM COMPLEX
SHIFTING EASTWARD WITH TIME. ADDITIONAL THUNDERSTORMS MAY DEVELOP
THURSDAY AFTERNOON...AND THESE STORMS WOULD ALSO POSE A SEVERE
WEATHER RISK. LOCALLY HEAVY RAINS WILL OCCUR WEDNESDAY NIGHT
INTO THURSDAY...AND SHOULD STORMS DEVELOP LATER THURSDAY...THEN
ADDITIONAL RAINS WOULD WORSEN ANY ONGOING FLOOD POTENTIAL.
A MORE STABLE WEATHER PATTERN IS FORECAST TO DEVELOP OVER
THE WEEKEND...AND PERSIST INTO EARLY NEXT WEEK.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Local storm report, May 19, 9:34 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
934 PM CDT WED MAY 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM FLASH FLOOD 1 S KIEFER 35.93N 96.07W
05/19/2010 CREEK OK TRAINED SPOTTER
ROADWAY FLOODED APPROX. 5 INCHES IN DEPTH
&&
JBMLocal storm report, May 19, 9:55 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
955 PM CDT WED MAY 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM HAIL 6 E TAHLEQUAH 35.92N 94.86W
05/19/2010 E0.75 INCH CHEROKEE OK BROADCAST MEDIA
&&
SFPLocal storm report, May 19, 10:03 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1003 PM CDT WED MAY 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1002 PM FLASH FLOOD TULSA 36.13N 95.92W
05/19/2010 TULSA OK AMATEUR RADIO
A BRIDGE NEAR 101ST STREET SOUTH AND MEMORIAL WAS
REPORTED COVERED BY WATER
&&
SFPLocal storm report, May 19, 10:17 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1017 PM CDT WED MAY 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM HAIL 1 NW GREENWOOD 35.23N 94.27W
05/19/2010 M1.00 INCH SEBASTIAN AR EMERGENCY MNGR
&&
SFPLocal storm report, May 19, 10:45 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1045 PM CDT WED MAY 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1042 PM FLASH FLOOD 4 NE OWASSO 36.31N 95.80W
05/19/2010 ROGERS OK NWS EMPLOYEE
106TH STREET NORTH EAST OF 161ST EAST AVENUE UNDER 1 FOOT
OF WATER
&&
MATLocal storm report, May 19, 10:51 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1051 PM CDT WED MAY 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM FLASH FLOOD MUSKOGEE 35.75N 95.37W
05/19/2010 MUSKOGEE OK EMERGENCY MNGR
MAJOR STREET FLOODING REPORTED IN MUSKOGEE
&&
MATThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 7:01 PM CDT | Tornado Warning | TSA | Creek, Pawnee | 44 min |
| May 19, 7:03 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee, Pittsburg | 57 min |
| May 19, 7:22 PM CDT | Tornado Warning | TSA | Creek, Okmulgee, Tulsa, Wagoner | 53 min |
| May 19, 7:35 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore | 55 min |
| May 19, 7:41 PM CDT | Tornado Warning | TSA | Creek, Osage, Pawnee | 49 min |
| May 19, 7:49 PM CDT | Flash Flood Warning | TSA | Creek | 6 hr |
| May 19, 7:51 PM CDT | Areal Flood Advisory | TSA | Osage, Pawnee | 84 min |
| May 19, 7:58 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee, Tulsa | 62 min |
| May 19, 8:01 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Muskogee, Sequoyah, Wagoner | 59 min |
| May 19, 8:10 PM CDT | Tornado Warning | TSA | Creek | 50 min |
| May 19, 8:13 PM CDT | Tornado Warning | TSA | Creek, Muskogee, Okmulgee, Tulsa, Wagoner | 47 min |
| May 19, 8:14 PM CDT | Flash Flood Warning | TSA | Tulsa | 6 hr |
| May 19, 8:24 PM CDT | Tornado Warning | TSA | Creek, Okfuskee | 54 min |
| May 19, 8:30 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 30 min |
| May 19, 8:47 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Wagoner | 58 min |
| May 19, 8:50 PM CDT | Flash Flood Warning | TSA | Rogers, Wagoner | 6 hr |
| May 19, 8:54 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Mayes, Muskogee, Okmulgee, Osage, Rogers and 2 more | 66 min |
| May 19, 8:57 PM CDT | Tornado Warning | TSA | Cherokee, Muskogee | 18 min |
| May 19, 8:57 PM CDT | Tornado Warning | TSA | Rogers, Tulsa, Wagoner | 48 min |
| May 19, 9:00 PM CDT | Severe Thunderstorm Warning | TSA | Creek, McIntosh, Okfuskee, Okmulgee, Pittsburg | 60 min |
| May 19, 9:06 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 29 min |
| May 19, 9:07 PM CDT | Tornado Warning | TSA | McIntosh, Okfuskee, Okmulgee | 23 min |
| May 19, 9:23 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 67 min |
| May 19, 9:28 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 62 min |
| May 19, 9:40 PM CDT | Tornado Warning | TSA | Cherokee, Delaware, Mayes, Rogers, Wagoner | 50 min |
| May 19, 9:47 PM CDT | Areal Flood Advisory | TSA | Cherokee, Delaware, Mayes, Muskogee, Rogers, Wagoner | 88 min |
| May 19, 9:47 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes, Muskogee, Sequoyah and 1 more | 58 min |
| May 19, 9:58 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 45 min |
| May 19, 10:01 PM CDT | Flash Flood Warning | TSA | Cherokee, Delaware, Mayes, Muskogee, Rogers, Wagoner | 6 hr |
| May 19, 10:26 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee | 64 min |
| May 19, 10:37 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Sequoyah | 53 min |
| May 19, 10:37 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 53 min |
| May 19, 10:49 PM CDT | Areal Flood Advisory | TSA | Adair | 116 min |
| May 19, 11:25 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 35 min |
| May 19, 11:38 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pushmataha | 67 min |
| May 19, 11:43 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Sequoyah | 62 min |
| May 19, 11:45 PM CDT | Special Weather Statement | TSA | LeFlore | 30 min |
| May 19, 11:46 PM CDT | Flash Flood Warning | TSA | Adair, Haskell, LeFlore, Sequoyah | 6 hr |
| May 20, 12:20 AM CDT | Special Weather Statement | TSA | Pittsburg | 25 min |
| May 20, 12:24 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 1 more | 6 hr |
| May 20, 12:33 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Sequoyah | 57 min |
| May 20, 12:40 AM CDT | Special Weather Statement | TSA | Latimer | 35 min |
| May 20, 1:13 AM CDT | Special Weather Statement | TSA | LeFlore | 32 min |
| May 20, 1:18 AM CDT | Special Weather Statement | TSA | Latimer | 27 min |
| May 20, 1:27 AM CDT | Areal Flood Warning | TSA | Creek | 4 hr |
| May 20, 1:30 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 45 min |
| May 20, 2:01 AM CDT | Areal Flood Warning | TSA | Tulsa | 4 hr |
| May 20, 2:16 AM CDT | Special Weather Statement | TSA | Pittsburg | 44 min |
| May 20, 2:17 AM CDT | Special Weather Statement | TSA | LeFlore | 43 min |
| May 20, 2:21 AM CDT | River Flood Warning | TSA | Ottawa | 45 hr |
| May 20, 2:29 AM CDT | Areal Flood Warning | TSA | Rogers, Wagoner | 4 hr |
| May 20, 3:17 AM CDT | River Flood Warning | TSA | Creek | 30 hr |
| May 20, 3:51 AM CDT | Areal Flood Warning | TSA | Cherokee, Delaware, Mayes, Muskogee, Rogers, Wagoner | 4 hr |
| May 20, 4:21 AM CDT | Special Weather Statement | TSA | Pittsburg | 24 min |
| May 20, 5:00 AM CDT | Areal Flood Warning | TSA | McIntosh, Muskogee | 4 hr |
| May 20, 5:38 AM CDT | Areal Flood Warning | TSA | Adair, Haskell, LeFlore, Sequoyah | 4 hr |
| May 20, 5:40 AM CDT | Special Weather Statement | TSA | LeFlore | 35 min |
| May 20, 6:26 AM CDT | Areal Flood Warning | TSA | Haskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 1 more | 4 hr |
| May 20, 7:39 AM CDT | Areal Flood Warning | TSA | Cherokee, Muskogee | 4 hr |
| May 20, 8:19 AM CDT | River Flood Advisory | TSA | Cherokee | 19 hr |
| May 20, 8:28 AM CDT | River Flood Warning | TSA | Ottawa | 18 hr |
| May 20, 8:55 AM CDT | Areal Flood Warning | TSA | McIntosh, Muskogee | 4 hr |
| May 20, 10:25 AM CDT | Areal Flood Warning | TSA | Latimer, LeFlore, Pittsburg, Pushmataha | 6 hr |
| May 20, 11:08 AM CDT | Flash Flood Warning | TSA | Choctaw, Pushmataha | 4 hr |
Nearby
Flash Flood Warnings in Oklahoma, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.